# SDR AALA20120521024

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 73,709 hours, 39,631 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND ON UPPER SURFACE OF AILERON, 48 INCHES OUTBOARD OF INBOARD END 7 INCHES FORWARD OF TRAILING EDGE.  CUT OUT DAMAGED SKIN AND CORE, POTTED IN NEW CORE PLUG, APPLIED GRAPHITE WET LAY-UP PER SRM 51-70-01A, PARAGRAPH 14.
